# SDR SWAA2021071279278

- Difficulty date: June 1, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 61,112 hours, 30,940 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM; ON UPPER SURFACE; AT B.S. 947; R.B.L. 43-49; W.L. 208.1. ; / [01] REMOVED CORROSION ON FLOOR BEAM ON UPPER SURFACE AT B.S. 947 R.B.L. 43-49 W.L. 208.1 IN AREA OF 2.2' BY 6.0' PER SRM 53-70-51-1A-1 AND SRM 51-10-02-0G-0; [02] VERIFIED CORROSION REMOVED; [03] UT INSPECTED BLENDS IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; LOWEST THICKNESS = 0.149'.  CAL ID ATS2031 E650; [04] OUT OF LIMITS PER SRM 53-70-51-1A-1; [05] VERIFIED OUT OF LIMITS PER SRM.; [06] VERIFIED REPAIR OF BS947 RBL43-48 WL 208 UPPER CHORD ACCOMPLISHED PER EA 21-153-01608 FAULT TTG8Q0059PHH; [07] VERIFIED REPAIR OF BS947 RBL43-48 WL 208 UPPER CHORD ACCOMPLISHED PER EA 21-153-01608 FAULT TTG8Q0059PHH; [08] UPDATED MEASUREMENTS TABLE; [09] VERIFIED ALL STEPS COMPLETE.
